MathSciNet Relay Station
MathSciNet bibliographic data
MR765372 46L55 (16A24 22D25)
Vallin, Jean-Michel $C^\ast$-algèbres de Hopf et $C^\ast$-algèbres de Kac. (French) [Hopf $C^\ast$-algebras and Kac $C^\ast$-algebras] Proc. London Math. Soc. (3) 50 (1985), no. 1, 131–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement